RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 22, Number 4  

| General information | Contents |


Trudy Instituta Matematiki i Mekhaniki UrO RAN


Юрий Николаевич Субботин (К 80-летнему юбилею)
5
Николай Иванович Черных (К 80-летнему юбилею)
9
On approximation orders of functions of several variables in the Lorentz space
G. A. Akishev
13
Optimal recovery of a function analytic in a disk from approximately given values on a part of the boundary
R. R. Akopyan
29
The set of target vectors in a problem of semi-infinite linear programming with a duality gap
N. N. Astaf'ev, A. V. Ivanov, S. P. Trofimov
43
One-sided integral approximations of the generalized Poisson kernel by trigonometric polynomials
A. G. Babenko, T. Z. Naum
53
The $L_p$-boundedness of some classes of pseudo-differential operators on the $m$-dimensional torus
D. B. Bazarkhanov
64
A condition for a finite group to be a Schmidt group
V. A. Belonogov
81
Moving object in $\mathbb{R}^2$ and group of observers
V. I. Berdyshev
87
Construction of models in the form of stochastic Cauchy problems
V. A. Bovkun
94
Shape preservation conditions under interpolation by Subbotin's parabolic splines
V. V. Bogdanov, Yu. S. Volkov
102
The general problem of polynomial spline interpolation
Yu. S. Volkov
114
Bohman extremal problem for the Jacobi transform
D. V. Gorbachev, V. I. Ivanov
126
Approximation in $L_2$ by partial integrals of the multidimensional Fourier transform in the eigenfunctions of the Sturm–Liouville operator
D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev
136
The inverse theorem in various metrics of approximation theory for periodic functions with monotone Fourier coefficients
N. A. Il'yasov
153
Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. III
A. S. Kondrat'ev, V. I. Trofimov
163
On some functions of a linear closed operator
L. F. Korkina, M. A. Rekant
173
Graphs in which local subgraphs are strongly regular with second eigenvalue 5
A. A. Makhnev, D. V. Paduchikh
188
On Hankel operators associated with linearly ordered abelian groups
A. R. Mirotin, E. Yu. Kuz'menkova
201
Lebesgue constants for some interpolational ${\mathcal L}$-splines
S. I. Novikov
215
Biorthogonal bases of spaces of $n$-separate multiresolution analysis and multiwavelets
E. A. Pleshcheva
225
Splines for four-point rational interpolants
A.-R. K. Ramazanov, V. G. Magomedova
233
Constructive sparse trigonometric approximations of functions with small mixed smoothness
S. A. Stasyuk
247
Uniform approximation of curvature of smooth planar curves
Yu. N. Subbotin, S. A. Telyakovskii
254
Interpolation wavelets in boundary value problems
Yu. N. Subbotin, N. I. Chernykh
257
A sufficient condition for the harmonicity of a function of two variables satisfying the Laplace difference equation
D. S. Telyakovskii
269
Best approximations and widths of some classes of convolutions in $L_{2}$
K.Tukhliev
284
On the Hamiltonian in infinite horizon control problems
D. V. Khlopin
295
The Jackson–Stechkin inequality with nonclassical modulus of continuity
M. Sh. Shabozov, A. D. Farozova
311
A method for the construction of analogs of wavelets by means of trigonometric $B$-splines
V. T. Shevaldin
320
Trudy Instituta Matematiki i Mekhaniki UrO RAN
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020